# SDR 2017FA0000441

- Difficulty date: November 23, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N33NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 148
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501164802
- Part serial: 1490
- Condition: Malfunctioned
- Location: Atitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG DOES NOT RETRACT AFTER OR BEFORE 3 MINUTE TIME LIMIT UPON POWER UP.
